# SDR USAA2013042300018

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 1,136 hours, 514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10650
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,136 hours, 514 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER PRESSURE LOW.  SERVICED L4 DOOR DAMPER TO PROPER PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
